Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 12, Issue 1, 1976
Metadata
 

On Invariants G(σ) and Γ(σ) for an Automorphism Group of a von Neumann Algebra
Akio Ikunishi and Yoshiomi Nakagami
pp. 1–30
Abstract | Full-Text PDF (2288 KB) | Metadata

Existence and Stability of Almost Periodic Solutions in Almost Periodic Systems
Fumio Nakajima
pp. 31–47
Abstract | Full-Text PDF (1179 KB) | Metadata

Some Results on Formal Power Series and Differentiable Functions
Masahiro Shiota
pp. 49–53
Abstract | Full-Text PDF (469 KB) | Metadata

Problèmes Mixtes pour l'Equation des Ondes
Mitsuru Ikawa
pp. 55–122
Abstract | Full-Text PDF (3528 KB) | Metadata

On the Dual of Besov Spaces
Tosinobu Muramatu
pp. 123–140
Abstract | Full-Text PDF (1254 KB) | Metadata

Hopf Algebra Structure of mod 2 Cohomology of Simple Lie Groups
Kiminao Ishitoya, Akira Kono and Hirosi Toda
pp. 141–167
Abstract | Full-Text PDF (1890 KB) | Metadata

On the Asymptotic Behavior of Solutions of Semi-linear Wave Equations
Akitaka Matsumura
pp. 169–189
Abstract | Full-Text PDF (1191 KB) | Metadata

Pseudoconvex Domains on a Kahler Manifold with Positive Holomorphic Bisectional Curvature
Osamu Suzuki
pp. 191–214
Abstract | Full-Text PDF (1605 KB) | Metadata

Extension of Solutions of Systems of Linear Differential Equations
Takahiro Kawai
pp. 215–227
Abstract | Full-Text PDF (1346 KB) | Metadata

Global Solutions to the Initial Value Problem for the Nonlinear Boltzmann Equation
Takaaki Nishida and Kazuo Imai
pp. 229–239
Abstract | Full-Text PDF (748 KB) | Metadata

Remarks on the Coefficient Ring of Quaternionic Oriented Cohomology Theories
Kazuhisa Shimakawa
pp. 241–254
Abstract | Full-Text PDF (962 KB) | Metadata

Cohomological Dimension of Homogeneous Spaces of Complex Lie Groups
Shigeru Takeuchi
pp. 255–257
Abstract | Full-Text PDF (296 KB) | Metadata

Multiplications in the Complex Bordism Theory with Singularities
Nobuo Shimada and Nobuaki Yagita
pp. 259–293
Abstract | Full-Text PDF (2352 KB) | Metadata

A Correction to: Formula Manipulations Solving Linear Ordinary Differential Equations (II)
Shunro Watanabe
pp. 295
Abstract | Full-Text PDF (71 KB) | Metadata